# SDR UALA2013070804715

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 44,454 hours, 18,536 cycles
- Engine: Iae V2527A5
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 3945128209
- Part serial: 10
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  NO PARTS PCN (482-9572) REPLACED ELAC 1 IAW AMM, CKS OK. PERFORMED CAT 3, CK REF AMM.
